# SDR UPS97822361

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE AT STA 1020 BETWEEN STR 34 TO 35R IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM 53-4-1 AND SRM 51-1-20D.
